# SDR DALA201906113489

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 47,764 hours, 33,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 524-527
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 524 TO 527 1" BELOW LONG 26L LAP SEAM. PER B717 SRM 53-01-01-1A-3 CONDITION 5 DENT IS OUT OF LIMITS. REMOVED DAMAGE 1" X 3" PER B717 SRM 53-03-01-2R-1 FIG. 110 SHEET 3. FUSELAGE SKIN MISDRILLED AT STA 520 ON LONG 26L, REMOVED DAMAGE PER B717 SRM 53-03. FABRICATED, PAINTED, AND INSTALLED REPAIR PARTS PER B717 SRM 53-03. (LP #1114483)
